# SDR CA090826009

- Difficulty date: August 9, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Cessna 421C
- Aircraft time: 5,518 hours
- Engine: Cont GTSIO520L
- Propeller: Mcauly 3FF32C501
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Spring
- Part number: 637837
- Condition: Broken
- Location: Exhaust Valve
- Part time: 1,304 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, B
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED RT ENG RUNNING ROUGH.  UPON INSP, MX FOUND NR5 CYL EXHAUST VALVE SPRING BROKEN.  SPRING REPLACED AND ENG GROUND RUN NORMAL.
